# SDR USAA2011121900029

- Difficulty date: December 5, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D522790262002
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT ANGLE OF DOOR 844 BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO BEAM.  REPLACED SEGMENT ANGLE OF DOOR 844 IAW EO 5210Y228.
